JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONFORMAL DEFORMATIONS ON WARPED PRODUCT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONFORMAL DEFORMATIONS ON WARPED PRODUCT MANIFOLDS
Jung, Yoon-Tae; Jeong, Byoung-Soon; Shin, Mi-Hyun;
  PDF(new window)
 Abstract
In this paper, when N is a compact Riemannian manifold, using warped products, we discuss the conformal deformation of a warped product metric on with specific warping functions.
 Keywords
warped product;scalar curvature;upper and lower solution method;
 Language
English
 Cited by
 References
1.
Diff. Geom., 1988. vol.27. pp.225-239

2.
Selected Studies, 1982. pp.41-56

3.
Tsukuba J. Math., 1996. vol.20. 1, pp.239-256

4.
J. Diff. Geo., 1975. vol.10. pp.113-134

5.
Ann. of Math., 1975. vol.101. pp.317-331 crossref(new window)

6.
Comm. in P.D.E., 1995. vol.20. pp.367-417 crossref(new window)

7.
Conformal deformation of warped products and scalar curvature functions on open manifolds, 0000.

8.
Uniquencess of Positive Solutions of the Equation $DELTA_{go} + c_{n}u = c_{n} u^{{n+2}over{n-2}}$ and Applicationas to Conformal Transformations, 0000.

9.
Ph.D thesis, Univ. of Missouri-Columbia, 1982.